# SDR DXTA2013072305454

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 6,225 hours, 4,127 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  GEAR HANDLE WOULD NOT MOVE.  RECEIVED A WOW MISCOMPARE.  RAN APPROPRIATE CHECKLIST.  FOUND NOSE STRUT NOT FULLY EXTENDING.  ACCOMPLISHED NOSE STRUT SERVICING IAW MM 12-14-00.  OPS & LEAK CHECKED GOOD.
